# SDR ALG2006F00019

- Difficulty date: January 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 206075659001
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING HOT REFUEL, OIL WAS OBSERVED LEAKING FROM THE AIRCRAFT.  REMOVED AND REPLACED ENGINE OIL PRESSSURE LINE WITH SERVICEABLE LINE.  (K)
